# SDR USAA2009072791927

- Difficulty date: July 9, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945272
- Part serial: 103
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - NR 5 STOP PIN ACCESS HOLE ON AFT SIDE IS CRACKED ON INSIDE EDGE OF DOOR FRAME ON MAIN ENTRY DOOR.  REPAIRED NR 5 STOP PIN ACCESS HOLE INSIDE EDGE OF DOOR FRAME ON MAIN ENTRY DOOR IAW US AIRWAYS EA 101249.
